UTHM Institutional Repository

Items where Author is "Che-Him, Norziha"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

W. Ahmad, Wan N. A. and Sufahani, Suliadi F. and Rusiman, Mohd Saifullah and Roslan, Rozaini and Khalid, Kamil and Che-Him, Norziha and Zinober, Alan (2017) Continuous approximation of 3 stepwise functions in the non-standard optimal control problem. Far East Journal of Mathematical Sciences (FJMS), 102 (11). pp. 2797-2807. ISSN 09720871

Sufahani, Suliadi and Che-Him, Norziha and Khamis, Azme and Rusiman, Mohd Saifullah and Arbin, Norazman and Chai, K. Yee and Ramli, Izzati N. and Suhaimi, Nur A. and Seow, S. Jing and Azmi, Zarith A. (2017) Descriptive statistics with Box-Jenkins and marketing research for jewellery company in Malaysia. Far East Journal of Mathematical Sciences, 101 (10). pp. 2151-2161. ISSN 09720871

Kamardan, M. Ghazali and Aminudin, N. and Che-Him, Norziha and Sufahani, Suliadi and Khalid, Kamil and Roslan, Rozaini (2017) Modified multi prime RSA cryptosystem. In: International Seminar on Mathematics and Physics in Sciences and Technology 2017 (ISMAP 2017), 28–29 October 2017, Hotel Katerina, Malaysia.

Kamardan, M. Ghazali and Sufahani, Suliadi and Othman, M. Z. M. and Che-Him, Norziha and Khalid, Kamil and Roslan, Rozaini and Ali, Maselan and Zaidi, A. M. A. (2017) A mathematical model development for the lateral collapse of octagonal tubes. In: International Seminar on Mathematics and Physics in Sciences and Technology 2017 (ISMAP 2017), 28–29 October 2017, Hotel Katerina, Malaysia.

This list was generated on Mon Sep 28 12:27:29 2020 +08.